Sepia Constitutional Remedy 2 years hairlossHello! I would like to report that I have been taking Sepia as my constitutional Remedy for 2 years this month and what a life changing blessing it has been!! Sepia has almost completely cured me! If you read my previous posts, I was such a hormonal MESS! I had horrible cystic acne on my face, depression, mood swings and awful menstrual symptoms among other problems. Since then my skin is 100% clear and has been since I started the sepia. My periods are NORMAL and I feel like a healthy female. My depression is gone. I love my family again. I leave the house. All is well.
There is however one thing that hasn't changed and it is my hair. It is still falling at a rapid rate and hasn't changed at all since on the Sepia. This started after I had my last child and it hasn't stopped. I am not bald and I am growing new hair however, my hair has become thinner. Is there a homeopath out there that can help with this?? Is there possibly a follow up remedy to Sepia? I know there is a follow up remedy to Sepia if the 'C' word (something I cannot post due to forum rules) runs in the family and in my case it does and I planned on taking it once I am done with Sepia.
Can someone familiar with Sepia and hormones/hairloss please respond? I appreciate any input from experienced homeopaths. Thank you for you time!!
sun27342 on 2012-08-24
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.